# SDR ASAA2020021042091

- Difficulty date: February 4, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 22,716 hours, 7,386 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: J18180167
- Condition: Faulted
- Location: Apu
- Part time: 2,007 hours, 3,370 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON START. MULTIPLE ATTEMPTS. GROUNDED - YES. REMOVED AND REPLACED APU IGNITION UNIT  REF B737-900 AMM 49-41-31/401.  OPS CHECK GOOD.
